A Rule-Based Approach for Merging Generalization Hierarchies


Mannino, Michael V. ; Navathe, Shamkant B. ; Effelsberg, Wolfgang



Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Information Systems : IS
Volume: 13
Issue number: 3
Page range: 257-272
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0306-4379
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik IV (Effelsberg -2017)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item